# SDR GTIA2025102739151

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,848 hours, 7,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S SMELLED STRONG, SWEET ODOR AT GEAR EXTENSION INTO LAX. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MOLDY SMELL. APPARENT CABIN SOURCE: UNKNOWN, AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
